Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on the Hardy-Littlewood convergence test for Fourier series


Author: M. Tomić
Journal: Proc. Amer. Math. Soc. 13 (1962), 671-674
MSC: Primary 42.11
DOI: https://doi.org/10.1090/S0002-9939-1962-0152806-0
MathSciNet review: 0152806
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.11

Retrieve articles in all journals with MSC: 42.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0152806-0
Article copyright: © Copyright 1962 American Mathematical Society